| Model Number |
1000096 |
| Medical Device Problem Codes |
Crack (1135); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's usb port was damaged resulting in difficulties charging the pump.There was no adverse impact to customer's blood glucose level.Reportedly, the customer continued to use the pump for insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.